Skip to Main content Skip to Navigation

hal-02927010v1  Journal articles
Xiaohong JiaChanghe TuBernard MourrainWenping Wang. Complete Classification and Efficient Determination of Arrangements Formed by Two Ellipsoids
ACM Transactions on Graphics, Association for Computing Machinery, 2020, 39 (3), pp.1-12. ⟨10.1145/3388540⟩
inria-00517175v1  Journal articles
Jinsan ChengSylvain LazardLuis PeñarandaMarc PougetFabrice Rouillier et al.  On the topology of real algebraic plane curves
Mathematics in Computer Science, Springer, 2010, 4 (1), pp.113-137. ⟨10.1007/s11786-010-0044-3⟩
inria-00419983v1  Journal articles
Mohab Safey El DinLihong Zhi. Computing Rational Points in Convex Semialgebraic Sets and Sum of Squares Decompositions
SIAM Journal on Optimization, Society for Industrial and Applied Mathematics, 2010, 20 (6), pp.2876-2889. ⟨10.1137/090772459⟩